Journal of Applied Mathematics

Lattices Generated by Two Orbits of Subspaces under Finite Singular Symplectic Groups

Xuemei Liu

Full-text: Open access

Abstract

In the paper titled “Lattices generated by two orbits of subspaces under finite classical group” by Wang and Guo. The subspaces in the lattices are characterized and the geometricity is classified. In this paper, the result above is generalized to singular symplectic space. This paper characterizes the subspaces in these lattices, classifies their geometricity, and computes their characteristic polynomials.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 732808, 7 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807859

Digital Object Identifier
doi:10.1155/2013/732808

Mathematical Reviews number (MathSciNet)
MR3032249

Zentralblatt MATH identifier
1316.51004

Citation

Liu, Xuemei. Lattices Generated by Two Orbits of Subspaces under Finite Singular Symplectic Groups. J. Appl. Math. 2013 (2013), Article ID 732808, 7 pages. doi:10.1155/2013/732808. https://projecteuclid.org/euclid.jam/1394807859


Export citation

References

  • M. Aigner, Combinatorial Theory, vol. 234, Springer, Berlin, Germany, 1979.
  • Z. X. Wan, Geometry of Classical Groups Over Finite Fields, Studentlitteratur, Lund, Sweden, 1993.
  • Y. Gao and H. You, “Lattices generated by orbits of subspaces under finite singular classical groups and its characteristic polynomials,” Communications in Algebra, vol. 31, no. 6, pp. 2927–2950, 2003.
  • Y. J. Huo, Y. Liu, and Z. X. Wan, “Lattices generated by transitive sets of subspaces under finite classical groups. I,” Communications in Algebra, vol. 20, no. 4, pp. 1123–1144, 1992.
  • Y. J. Huo, Y. Liu, and Z. X. Wan, “Lattices generated by transitive sets of subspaces under finite classical groups. II. The orthogonal case of odd characteristic,” Communications in Algebra, vol. 20, no. 9, pp. 2685–2727, 1992.
  • Y. J. Huo, Y. Liu, and Z. X. Wan, “Lattices generated by transitive sets of subspaces under finite classical groups. III. The orthogonal case of even characteristic,” Communications in Algebra, vol. 21, no. 7, pp. 2351–2393, 1993.
  • Y. J. Huo and Z. X. Wan, “On the geometricity of lattices generated by orbits of subspaces under finite classical groups,” Journal of Algebra, vol. 243, no. 1, pp. 339–359, 2001.
  • P. Orlik and L. Solomon, “Arrangements in unitary and orthogonal geometry over finite fields,” Journal of Combinatorial Theory, Series A, vol. 38, no. 2, pp. 217–229, 1985.
  • K. Wang and Y.-q. Feng, “Lattices generated by orbits of flats under finite affine groups,” Communications in Algebra, vol. 34, no. 5, pp. 1691–1697, 2006.
  • K. Wang and J. Guo, “Lattices generated by orbits of totally isotropic flats under finite affine-classical groups,” Finite Fields and Their Applications, vol. 14, no. 3, pp. 571–578, 2008.
  • K. Wang and Z. Li, “Lattices associated with vector spaces over a finite field,” Linear Algebra and Its Applications, vol. 429, no. 2-3, pp. 439–446, 2008.
  • K. Wang and J. Guo, “Lattices generated by two orbits of subspaces under finite classical groups,” Finite Fields and Their Applications, vol. 15, no. 2, pp. 236–245, 2009.